# SDR CALA2025100609607

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 37,560 hours, 13,869 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY E SMOKE ALARM SOUNDING AT GATE. NO SMOKE OR FUMES OBSERVED. CONFIRMED WITH FLIGHT CREW NO PRESENCE OF SMOKE. PERFORMED OPSCHECK OF LAV E SMOKE DECET. OPS CHECK GOOD AT THIS TIME. OK TO CONTINUE AT THIS TIME
